MathSciNet Relay Station
MathSciNet bibliographic data
MR2017308 46G25
Aron, R. M.; Boyd, C.; Ryan, R. A.; Zalduendo, I. Zeros of polynomials on Banach spaces: the real story. Positivity 7 (2003), no. 4, 285–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement